# SDR SWIA202303150002

- Difficulty date: January 19, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION AROUND FWD PULL-IN LEVER LOCATION      (C-CHECK RO 3/11/2023)    REMOVED CORRODED PAX DOOR FWD FORMER AND INSTALLED NEW FWD FORMER REF CRJ-200 SRM 51-42-06 REVISION 39, DATED MAR10/2021 AND  DWG 601R31702 REV. N. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS. 0
